Discussions By Condition: Medical Errors

itchy scalp

Posted In: Medical Errors 2 Replies
  • Posted By: tobebo
  • June 4, 2009
  • 00:35 AM

This is about my mother. She has been to doctors about her itchy scalp and skin. They keep giving her prescriptions for shampoo that doesn't help at all. Could you please tell me if any of the meds she is taking could cause this problem. No one seems to be able to pinpoint it for her.
Here is a list of the meds:
Fenofibrate 200 mg
Cymbalta 60 mg
Plavix 75 mg
Trazodone 50 mg
nexium 40 mg
Lyrica 150 mg

Thank you for your help!

Becky Boyan

Reply Flag this Discussion

2 Replies:

  • You can get a thorough list of all the side effects of each of those meds at www.drugs.comI'm wondering why she is taking the Lyrica? If she is taking it for some form of neuropathy or for fibromyalgia, the underlying condition may be the cause of the itching.How old is she? Are her eyes or mouth also dry? The best way to hydrate if it is just dry skin is from the inside out-- drink plenty of water.
    Harmonium 322 Replies Flag this Response
  • She is 75. I believe she takes the lyrica for pain. She has had severeback pain for years and they could not find the reason. I think Lyrica is used for cronic pain like the fybromyalgia. I also know she doesn'tdrink alot of water either. Thank you for your help.
    tobebo 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?